# SDR REXA2017032000475

- Difficulty date: March 20, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 28,981 hours, 27,556 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 22850460807
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANS COWL ANTI VIBBRATION FITTING ON TORQUE BOX AT THE 1 O`CLOCK POSITION WAS BROKEN.  REMOVED & REPLACED THE FITTING IAW CMM 20-42-10, PG 6008, & 20-42-28, PG 6003.
